# SDR SWAA2022011058546

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 38,997 hours, 23,641 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FLOOR PANEL 2ND PANEL FROM FRONT CRACKED APPROX 20 INCHES / [01] INSTALLED NEW PANEL REF AMM 25-52-10; [02] C/W
